# SDR DALA2020051502402

- Difficulty date: May 12, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 85,920 hours, 22,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6814 NO EMERG LIGHT SEAT 33D. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT ASSEMBLY AT SEAT 33D IN REFERENCE TO B/E AEROSPACE / PINNACLE CMM 25-22-58. ALL OPS GOOD. (7070845)
